# SDR DALA2015060203579

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 57,312 hours, 21,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR TIE DOWN FITTING, BS 600, LBL 23, CORROSION IN TIE DOWN FITTING. DRILLED UP AND INSTALLED NEW FITTING IAW SRM 51-40-02 AND DWG 143N1005, REV A.
